Facebook Twitter Instagram YouTube

Numerical evaluation of the formal solution of radiative transfer problems in spherical geometries

TitleNumerical evaluation of the formal solution of radiative transfer problems in spherical geometries
Publication TypeJournal Article
Year of Publication1984
AuthorsHummer, DG, Kunasz, CV, Kunasz, PB
JournalComputer Physics Communications
Volume35
PaginationC-207
Date PublishedJan-01-1984
ISSN00104655
DOI10.1016/S0010-4655(84)82449-2
Short TitleComputer Physics Communications